ITP OpenIR

Browse/Search Results:  1-10 of 11 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
The quantum Ashkin-Teller model with quantum group symmetry 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 1998, 卷号: 31, 期号: 27, 页码: L495-L499
Authors:  Chang, Z;  Guo, HY;  Wu, K;  Chang, Z , Acad Sinica, Inst High Energy Phys, POB 918 4, Beijing 100039, Peoples R China.
Adobe PDF(63Kb)  |  Favorite  |  View/Download:140/21  |  Submit date:2012/08/29
Yang-baxter Equation  Suq  Suq  Q-deformations  H->0(2)  h(2)  Su(2) Algebra  Systems  Xxz  
Super-Yangian Y(gl(1 vertical bar 1)) and its oscillator realization 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 1997, 卷号: 30, 期号: 17, 页码: 6155-6161
Authors:  Ju, GX;  Cai, JF;  Guo, HY;  Wu, K;  Wang, SK;  Ju, GX , ACAD SINICA,INST THEORET PHYS,POB 2735,BEIJING 100080,PEOPLES R CHINA.
Adobe PDF(119Kb)  |  Favorite  |  View/Download:108/14  |  Submit date:2012/08/29
Long-range Interactions  Field-theory  Representations  Symmetry  
THE Q-HERMITE POLYNOMIAL AND THE REPRESENTATIONS OF HEISENBERG AND QUANTUM HEISENBERG ALGEBRAS 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 1992, 卷号: 25, 期号: 6, 页码: 1517-1525
Authors:  CHANG, Z;  GUO, HY;  YAN, H;  CHANG, Z , ACAD SINICA,INST THEORET PHYS,POB 2735,BEIJING 100080,PEOPLES R CHINA.
Adobe PDF(303Kb)  |  Favorite  |  View/Download:140/28  |  Submit date:2012/08/29
Harmonic-oscillator  Suq  Suq  Q-deformations  H->0(2)  h(2)  Su(2) Algebra  Q-analogs  
MULTIPARAMETER SOLUTIONS OF THE YANG-BAXTER EQUATION 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 1992, 卷号: 25, 期号: 9, 页码: 2711-2720
Authors:  FEI, SM;  GUO, HY;  SHI, H;  FEI, SM , ACAD SINICA,INST THEORET PHYS,POB 2735,BEIJING 100080,PEOPLES R CHINA.
Adobe PDF(281Kb)  |  Favorite  |  View/Download:112/15  |  Submit date:2012/08/29
Quantum  Algebra  
SUQ,H-]0(2) AND SUQ,H(2), THE CLASSICAL AND QUANTUM Q-DEFORMATIONS OF THE SU(2) ALGEBRA .4. GEOMETRIC-QUANTIZATION AND HOPF ALGEBRAIC STRUCTURES 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 1991, 卷号: 24, 期号: 23, 页码: 5435-5444
Authors:  CHANG, Z;  FEI, SM;  GUO, HY;  YAN, H;  CHANG, Z , ACAD SINICA,INST THEORET PHYS,POB 2735,BEIJING 100080,PEOPLES R CHINA.
Adobe PDF(346Kb)  |  Favorite  |  View/Download:140/16  |  Submit date:2012/08/28
Yang-baxter Equation  Representations  Analog  
THE Q-DEFORMED DIFFERENTIAL OPERATOR ALGEBRA, A NEW SOLUTION TO THE YANG-BAXTER EQUATION AND QUANTUM PLANE 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 1991, 卷号: 24, 期号: 8, 页码: L409-L414
Authors:  DAI, JH;  GUO, HY;  YAN, H;  DAI, JH , CHINA CTR ADV SCI & TECHNOL,WORLD LAB,POB 8730,BEIJING 100080,PEOPLES R CHINA.
Adobe PDF(211Kb)  |  Favorite  |  View/Download:403/17  |  Submit date:2012/08/28
SUQ,H-]0(2) AND SUQ,H(2), THE CLASSICAL AND QUANTUM Q-DEFORMATIONS OF THE SU(2) ALGEBRA .3. WHEN Q IS A ROOT OF UNITY 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 1991, 卷号: 24, 期号: 7, 页码: 1427-1434
Authors:  CHANG, Z;  CHEN, W;  GUO, HY;  YAN, H;  CHANG, Z , CCAST WORLD LAB,POB 8730,BEIJING 100080,PEOPLES R CHINA.
Adobe PDF(346Kb)  |  Favorite  |  View/Download:208/25  |  Submit date:2012/08/28
Yang-baxter Equation  Pauli Principle  
SYMPLECTIC-GEOMETRY OF SUQ,H-]0(2) AND SUQ,H(2) ALGEBRAS 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 1991, 卷号: 24, 期号: 1, 页码: 1-10
Authors:  FEI, SM;  GUO, HY
Adobe PDF(339Kb)  |  Favorite  |  View/Download:125/17  |  Submit date:2012/08/28
Compact Matrix Pseudogroups  Yang-baxter Equation  
SUQ,H-]0(2) AND SUQ,H(2), THE CLASSICAL AND QUANTUM Q-DEFORMATIONS OF THE SU(2) ALGEBRA 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 1990, 卷号: 23, 期号: 19, 页码: 4185-4190
Authors:  CHANG, Z;  CHEN, W;  GUO, HY;  CHANG, Z , ACAD SINICA,INST THEORET PHYS,POB 2735,BEIJING 100080,PEOPLES R CHINA.
Adobe PDF(261Kb)  |  Favorite  |  View/Download:254/67  |  Submit date:2012/08/28
SUQ,H-]0(2) AND SUQ,H(2), THE CLASSICAL AND QUANTUM Q-DEFORMATIONS OF THE SU(2) ALGEBRA .2. THE HOPF ALGEBRA, THE YANG-BAXTER EQUATION AND MULTI-DEFORMED ALGEBRAIC STRUCTURES 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 1990, 卷号: 23, 期号: 23, 页码: 5371-5382
Authors:  CHANG, Z;  CHEN, W;  GUO, HY;  YAN, H;  CHANG, Z , ACAD SINICA,INST THEORET PHYS,POB 2735,BEIJING 100080,PEOPLES R CHINA.
Adobe PDF(599Kb)  |  Favorite  |  View/Download:146/32  |  Submit date:2012/08/28